Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Zalesskii, Pavel Aleksandrovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:1345
Abstract pages:2143
Full texts:638
References:136

Subject:

Беларуссия, 220030, г.Минск, Лодочная ул., д.10, кв.16


http://www.mathnet.ru/eng/person8780
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/245312

Publications in Math-Net.Ru
1996
1. P. A. Zalesskii, O. I. Tavgen', “Closure of orbits and residual finiteness with respect to the conjugacy of free amalgamated products”, Dokl. Akad. Nauk, 348:1 (1996),  19–21  mathnet  mathscinet  zmath
1995
2. P. A. Zalesskii, “Normal subgroups of free constructions of profinite groups and the congruence kernel in the case of positive characteristic”, Izv. RAN. Ser. Mat., 59:3 (1995),  59–76  mathnet  mathscinet  zmath; Izv. Math., 59:3 (1995), 499–516  isi
3. P. A. Zalesskii, O. I. Tavgen', “Closed orbits and finite approximability with respect to conjugacy of free amalgamated products”, Mat. Zametki, 58:4 (1995),  525–535  mathnet  mathscinet  zmath; Math. Notes, 58:4 (1995), 1042–1048  isi
1992
4. P. A. Zalesskii, “The structure of the congruence kernel for $\mathrm{SL}_2$ in the case of a global field of positive characteristic”, Mat. Sb., 183:12 (1992),  117–124  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 77:2 (1994), 489–495  isi
1990
5. P. A. Zalesskii, “Profinite groups acting on trees and having no free nonabelian pro-$\mathbf p$-subgroups”, Mat. Sb., 181:1 (1990),  57–67  mathnet  mathscinet  zmath; Math. USSR-Sb., 69:1 (1991), 57–67  isi
1989
6. P. A. Zalesskii, O. V. Mel'nikov, “Fundamental groups of graphs of profinite groups”, Algebra i Analiz, 1:4 (1989),  117–135  mathnet  mathscinet  zmath; Leningrad Math. J., 1:4 (1990), 921–940
7. P. A. Zalesskii, “Geometric characterization of free constructions of profinite groups”, Sibirsk. Mat. Zh., 30:2 (1989),  73–84  mathnet  mathscinet  zmath; Siberian Math. J., 30:2 (1989), 227–235  isi
1988
8. P. A. Zalesskii, O. V. Mel'nikov, “Subgroups of profinite groups acting on trees”, Mat. Sb. (N.S.), 135(177):4 (1988),  419–439  mathnet  mathscinet  zmath; Math. USSR-Sb., 63:2 (1989), 405–424

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021